MAUDE Adverse Event Report: VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)

VERATHON MEDICAL ULC GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE; BRONCHOSCOPE (FLEXIBLE OR RIGID)
Model Number 0570-0381
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A replacement glidescope bflex 5.8 bronchoscope was provided to the customer.The bflex 5.8 bronchoscope used in the procedure was returned to verathon for evaluation.A verathon technical service representative evaluated the returned bflex 5.8 bronchoscope and could not confirm the reported image failure.The technical service representative connected and disconnected the customer's bflex 5.8 bronchoscope to a known, good, glidescope core 15-inch monitor and a known, good, glidescope core quickconnect cable, 15+ times each in both the a and b ports without failure.The cable connection was reversed and the tests were repeated with the same results; no video image failure was detected.The camera image quality test was performed and passed.Since the glidescope bflex 5.8 bronchoscope was already provided to the customer, the bflex 5.8 bronchoscope used in the procedure was scrapped.No further investigation is required at this time.Verathon will continue to monitor for trends.
 
Event or Problem Description
The customer reported that during a patient procedure, using a glidescope bflex 5.8 bronchoscope, the bronchoscope was producing a bad image; the resolution was bad and they couldn't see anything.A negligible delay in the procedure occurred as a backup bflex 5.0 bronchoscope was obtained.No harm to the patient or user was reported.

Brand Name
GLIDESCOPE BFLEX 5.8 BRONCHOSCOPE
Common Device Name
BRONCHOSCOPE (FLEXIBLE OR RIGID)
Manufacturer (Section D)
VERATHON MEDICAL ULC
2227 douglas road
burnaby, british columbia V5C 5 A9
CA  V5C 5A9
MDR Report Key12510860
Report Number9615393-2021-00291
Device Sequence Number14733096
Product Code EOQ
UDI-Device Identifier00879123006400
UDI-Public(01)00879123006400(10)FT212400(17)220609
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K191948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/09/2022
Device Model Number0570-0381
Device Catalogue Number0570-0397
Device Lot NumberFT212400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/14/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Initial Report FDA Received Date09/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1